# SDR YYFA20130717001

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,899 hours, 30,526 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPARENT WEAR SPOTS ON HORIZONTAL STAB JACKSCREW ABOVE MID SPAN SUPPORT LT SIDE.
